zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method. (English) Zbl 1225.47122
Summary: Strong convergence theorems are obtained for a finite family of nonexpansive mappings and semigroups by the hybrid method.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H06Accretive operators, dissipative operators, etc. (nonlinear)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H20Semigroups of nonlinear operators
WorldCat.org
Full Text: DOI
References:
[1] Byrne, C.: A unified treatment of some iterative algorithms in signal processing and image construction, Inverse prob. 20, 103-120 (2004) · Zbl 1051.65067 · doi:10.1088/0266-5611/20/1/006
[2] Podilchuk, C. I.; Mammone, R. J.: Image recovery by convex projections using a least-squares constraint, J. opt. Soc. amer. 7, 517-521 (1990)
[3] Youla, D.: On deterministic convergence of iterations of related projection operators, J. vis. Commun. image represent. 1, 12-20 (1990)
[4] Ishikawa, S.: Fixed point by a new iteration method, Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036 · doi:10.2307/2039245
[5] Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[6] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047 · doi:10.1016/0022-247X(80)90323-6
[7] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[8] Bauschke, H. H.; Matoušková, E.; Reich, S.: Projection and proximal point methods: convergence results and counterexamples, Nonlinear anal. 56, 715-738 (2004) · Zbl 1059.47060 · doi:10.1016/j.na.2003.10.010
[9] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[10] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[11] Kim, T. H.; Xu, H. K.: Strong convergence of modified Mann iteration for asymptotically nonexpansive mappings and semigroups, Nonlinear anal. 64, 1140-1152 (2006) · Zbl 1090.47059 · doi:10.1016/j.na.2005.05.059
[12] Goebel, K.; Reich, S.: Uniform convexity, hyperbolic geometry, and nonexpansive mappings, (1984) · Zbl 0537.46001
[13] Shimizu, T.; Takahashi, W.: Strong convergence to common fixed points of families of nonexpansive mappings, J. math. Anal. appl. 211, 71-83 (1997) · Zbl 0883.47075 · doi:10.1006/jmaa.1997.5398
[14] Martines-Yanes, C.; Xu, H. K.: Strong convergence of CQ method for fixed point iteration process, Nonlinear anal. 64, 2400-2411 (2006) · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018